MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion

IRADIMED CORPORATION MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM; Pump, infusion
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not available for evaluation, nor was the device history log provided by the customer.However, during a technical support call on june 6, 2025, the biomed confirmed that on the day of the event, the drug library card had been popped out of the device, preventing the pump from reading the drug library.The user proceeded to program the pump using the dose rate calculator while the infusion pump was operating without a loaded drug library.Instead of selecting propofol, the user chose "drug?" from the dose rate calculator.It is highly probable that the user did not adjust the default concentration of 1 mg/ml to 10 mg/ml, which is the standard concentration for propofol.This discrepancy would result in a 10× faster infusion rate.This finding aligns with the event as reported in the complaint, where the user observed that the infusion was running faster than the intended rate.Therefore, the infusion was administered using "drug?" as the selected drug, and the user inadvertently misprogrammed it.The available information does not indicate that the pump malfunctioned.Additionally, the operation manual includes instructions and explanations for using the dose rate calculator.The most probable root cause of this event is user error in programming the infusion pump.The customer did not provide the patient's outcome but confirmed that the patient required medical intervention to preclude harm via airway support.Therefore, iradimed is reporting this event.
 
Event or Problem Description
It was reported that the user experienced a possible over-infusion event.According to the biomed, the infusion pump was running normally when they suddenly noticed a question mark on the display, and the pump began infusing at a faster rate, resulting in an over-infusion.According to the nurse manager, the patient did not suffer any harm but was placed on airway support to prevent or preclude potential harm.

Brand Name
MRIDUIM 3860 SERIES MRI INFUSION PUMP/MONITOR SYSTEM
Common Device Name
Pump, infusion
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key22386656
Report Number3005053560-2025-00006
Device Sequence Number13030592
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089IR60101382
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight15 KG